# SDR AALA202103029007

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10235
- Aircraft time: 540 hours, 177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED L1 DOOR PER AMM 52-10-00-614-001-A.
